# SDR SWIA20230724003

- Difficulty date: July 3, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 19,326 hours, 11,945 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS.     (C-CHECK RO 7/21/2023)    REPAIRED AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS.BY FILLING BLEND OUT AND UNSTALING STRAP REF SRM 53-23-10/REPAIR 01P. RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND CPM 51-25-00-910-001-A PO# 300391, 300651. WEIGHT OF ADDED PARTS IS 55.65 GRAMS NO CHANGE IN WEIGHT AND BALLANCE.
